# SDR ASOA04554

- Difficulty date: July 15, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: S5751204920500
- Condition: Corroded
- Location: Nr 1 Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE RIGHT INBOARD FLAP CAM GUIDE NR 1 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD FLAP CAM GUIDE NR 1 IAW AMM 20-21-12.  (M)
